# SDR DALA2025042203148

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 93,437 hours, 12,298 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3304 3R DOOR INDICATION SHOWS OPEN W/ DOOR CLOSED. CORRECTIVE ACTION: FOUND PROX SW 20MJ ACTUATION ARM STICKING. LUBRICATED ARM AND HOOK. 3R DOOR INDICATION CKS GOOD PER A330 AMM 52-71. (7165474)
